# SDR 08FDEA00457

- Difficulty date: February 15, 2008
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48313
- Aircraft time: 49,174 hours, 15,422 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: AEA7317501
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PNL AT STA 1481 TO 1561, LBL 40 FWD CORNER DELAMINATED.  FABRICATED NEW FLOOR PANEL STA 1481 TO 1561, POTTED EDGES, COMPLETED CURE AND SANDED EDGE POTTING.  INSTALLED INSERTS, APPLIED NON-SKID AND PART MARKED IAW FEDEX SRZ 25-005 REV F.
